DSpace Repository

Path integrals and perturbation theory for stochastic processes

Show simple item record

dc.creator Dickman Ronald
dc.creator Vidigal Ronaldo
dc.date 2003
dc.date.accessioned 2013-06-01T09:56:27Z
dc.date.available 2013-06-01T09:56:27Z
dc.date.issued 2013-06-01
dc.identifier http://www.scielo.br/scielo.php?script=sci_arttext&pid=S0103-97332003000100005
dc.identifier http://www.doaj.org/doaj?func=openurl&genre=article&issn=01039733&date=2003&volume=33&issue=1&spage=73
dc.identifier.uri http://koha.mediu.edu.my:8181/jspui/handle/123456789/7997
dc.description We review and extend the formalism introduced by Peliti, that maps a Markov process to a path-integral representation. After developing the mapping, we apply it to some illustrative examples: the simple decay process, the birth-and-death process, and the Malthus-Verhulst process. In the first two cases we show how to obtain the exact probability generating function using the path integral. We show how to implement a diagrammatic perturbation theory for processes that do not admit an exact solution. Analysis of a set of coupled Malthus-Verhulst processes on a lattice leads, in the continuum limit, to a field theory for directed percolation and allied models.
dc.publisher Sociedade Brasileira de Física
dc.source Brazilian Journal of Physics
dc.title Path integrals and perturbation theory for stochastic processes


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account